Please can you help? I suffer from b12 deficiency and I take sublingual lozenges and it seems not too bad. My mum has recently been diagnosed, has really bad symptoms but she is getting horrible hypersensitivity from first of all the one injection she had a few days later. Now taking 1000 solgar sublinguals a day after a couple of days starts the symptoms which are dizziness and really bad hayfever like nose and eyes running and sneezing? She cannot do without the vitamin obviously but she cannot have this going on either as she can not go anywhere with it.
Can anyone make any suggestions as to why this is happening and what she can take for the deficiency. The injection was hydroxycobalamin and the lozenges are methylcobalamin.
thnks in advance.
She is worried that it is the site that her brain tumor was removed from causing her dizziness from the tablets in some way. I said I doubt it but could she be right?